# SDR 032031

- Difficulty date: March 20, 2003
- Submitted: March 20, 2003
- Operation: General aviation
- Aircraft: N82CR
- Make and model: Rkwell NA26565
- Aircraft serial: 46549
- Aircraft time: 9,757 hours, 6,052 cycles
- Engine: Alidsg TFE7313AR
- System (JASC): 2761 · Drag Control Actuator
- Part: Restrictor Valve
- Part number: 6F3058
- Part serial: NONE
- Condition: Bypassing
- Location: Speed Brakes
- Part time: 2,011 hours, 1,187 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ACCOMPLISHED PREFLT INSP AND THEN PILOTS PROCEEDED TO DO THEIR PREFLT INSP.  UPON NORMAL EXTENSION OF SPEED BRAKE PANELS, THEY RETRACTED WITH HIGH SPEED AS THOUGH SWITCHES WERE IN THE "GROUND AUTO DEPLOY" POSITION.  DISASSEMBLLY OF RESTRICTOR VALVE SHOWED THAT IT HAD FAILED INTERNALLY EVIDENCED BY PARTIALLY CRUSHED MESH FILTERS AT EACH END AND SEPERATION OF RESTRICTOR FROM CENTER DEVIDER.  THIS IS SECOND OCCURANCE ON THIS AIRCRAFT, M&D SUBMITTED AT FIRST OCCURANCE.  SUSPECT THAT THIS ASSEMBLY IS NOT SUBSTANTIALLY STRONG ENOUGH TO WITHSTAND INTERNAL PRESSURES.
